Find's Treasure Forums

Welcome to Find's Treasure Forums, Guests!

You are viewing this forums as a guest which limits you to read only status.

Only registered members may post stories, questions, classifieds, reply to other posts, contact other members using built in messaging and use many other features found on these forums.

Why not register and join us today? It's free! (We don't share your email addresses with anyone.) We keep email addresses of our users to protect them and others from bad people posting things they shouldn't.

Click here to register!



Need Support Help?

Cannot log in?, click here to have new password emailed to you

Changed email? Forgot to update your account with new email address? Need assistance with something else?, click here to go to Find's Support Form and fill out the form.

Hi all. Many prayers needed, please…..

I seen my Dr. a week ago Monday, that’s been taking me off meds I’ve been taking for a long time. A week ago Monday, he suggested that I stop taking Arthrotec, a powerful anti-inflammatory that works well. I have been on it for years…He told me it’s addictive because it works so well, raises my blood sugar( I’m a type 2 diabetic.),can damage my kidneys, and warned me if I quit, it would likely trigger ‘withdrawal’. Iwas never told ANY of this by any other Dr, yay, and it DID give me stomach ulcers….It’s not withdrawal like with alcohol and addictive drugs, but intense pain nonetheless, and the resulting trauma from the pain will raise my blood sugar#’s, and it has……..
I have arthritis, have had 4 serious surgeries because of it, and it’s working on every joint in my body….Today, is day#9, weaning myself off of Arthrotec, DR. said withdrawal will last 2-4 weeks. I can take TYLENOL, it helps. But, make no mistake: It’s not a picnic, getting rid of something that’s worked so well for me. I have turned my back on alcohol, tobacco and opioid pain pills with God’s help. At age 67, I’m having quite a time fighting this pain- even moreso, because I have a 4 month supply of Arthrotec I could start taking again. But,I’m determined. Actually, this pain I’m enduring is more ‘nonstop’ than ‘YAAAAAAH!’ intense. In conclusion, PRAYERS PLEASE, ME AND GOD ARE GONNA BEAT THIS. AMEN! Ps: It hasn’t affected my playing guitar. MUCH, anyways……
 

Attachments

  • 1DC4AAE1-93B9-420E-B5D3-1640B429CDAE.jpeg
    1DC4AAE1-93B9-420E-B5D3-1640B429CDAE.jpeg
    1.5 MB · Views: 7

Odanscoils

Well-known member
I seen my Dr. a week ago Monday, that’s been taking me off meds I’ve been taking for a long time. A week ago Monday, he suggested that I stop taking Arthrotec, a powerful anti-inflammatory that works well. I have been on it for years…He told me it’s addictive because it works so well, raises my blood sugar( I’m a type 2 diabetic.),can damage my kidneys, and warned me if I quit, it would likely trigger ‘withdrawal’. Iwas never told ANY of this by any other Dr, yay, and it DID give me stomach ulcers….It’s not withdrawal like with alcohol and addictive drugs, but intense pain nonetheless, and the resulting trauma from the pain will raise my blood sugar#’s, and it has……..
I have arthritis, have had 4 serious surgeries because of it, and it’s working on every joint in my body….Today, is day#9, weaning myself off of Arthrotec, DR. said withdrawal will last 2-4 weeks. I can take TYLENOL, it helps. But, make no mistake: It’s not a picnic, getting rid of something that’s worked so well for me. I have turned my back on alcohol, tobacco and opioid pain pills with God’s help. At age 67, I’m having quite a time fighting this pain- even moreso, because I have a 4 month supply of Arthrotec I could start taking again. But,I’m determined. Actually, this pain I’m enduring is more ‘nonstop’ than ‘YAAAAAAH!’ intense. In conclusion, PRAYERS PLEASE, ME AND GOD ARE GONNA BEAT THIS. AMEN! Ps: It hasn’t affected my playing guitar. MUCH, anyways……
Prayers to you.
Has he given you kidney and liver test to see if it's causing problems ?
If everything is ok. I'd go back on the med that works for you.
I gave up the pain pills and epidurals.
Caused my diabetes. 🤬
Have you tried tumeric ?
I grind it up with cinnamon and black cummin.
Sativa Nigela ,, an Egyptian black mustard seed actually. Kind of teardrop shaped black seed.
How I ID it. Buy em all by the pound on eBay. 3,,1,,1 parts in order I wrote. I use a cheap coffee grinder.
Works pretty well for me. Teaspoon in my morning coffee.
Prayers this ends to your satisfaction.
Preferably Pain Free.

Here's a source.



 
Prayers to you.
Has he given you kidney and liver test to see if it's causing problems ?
If everything is ok. I'd go back on the med that works for you.
I gave up the pain pills and epidurals.
Caused my diabetes. 🤬
Have you tried tumeric ?
I grind it up with cinnamon and black cummin.
Sativa Nigela ,, an Egyptian black mustard seed actually. Kind of teardrop shaped black seed.
How I ID it. Buy em all by the pound on eBay. 3,,1,,1 parts in order I wrote. I use a cheap coffee grinder.
Works pretty well for me. Teaspoon in my morning coffee.
Prayers this ends to your satisfaction.
Preferably Pain Free.

Here's a source.



Yes, I’ve had testing done, everything’s ok. I’m actually feeling better now.
 

Missouri -- Ma Betty

Well-known member
I seen my Dr. a week ago Monday, that’s been taking me off meds I’ve been taking for a long time. A week ago Monday, he suggested that I stop taking Arthrotec, a powerful anti-inflammatory that works well. I have been on it for years…He told me it’s addictive because it works so well, raises my blood sugar( I’m a type 2 diabetic.),can damage my kidneys, and warned me if I quit, it would likely trigger ‘withdrawal’. Iwas never told ANY of this by any other Dr, yay, and it DID give me stomach ulcers….It’s not withdrawal like with alcohol and addictive drugs, but intense pain nonetheless, and the resulting trauma from the pain will raise my blood sugar#’s, and it has……..
I have arthritis, have had 4 serious surgeries because of it, and it’s working on every joint in my body….Today, is day#9, weaning myself off of Arthrotec, DR. said withdrawal will last 2-4 weeks. I can take TYLENOL, it helps. But, make no mistake: It’s not a picnic, getting rid of something that’s worked so well for me. I have turned my back on alcohol, tobacco and opioid pain pills with God’s help. At age 67, I’m having quite a time fighting this pain- even moreso, because I have a 4 month supply of Arthrotec I could start taking again. But,I’m determined. Actually, this pain I’m enduring is more ‘nonstop’ than ‘YAAAAAAH!’ intense. In conclusion, PRAYERS PLEASE, ME AND GOD ARE GONNA BEAT THIS. AMEN! Ps: It hasn’t affected my playing guitar. MUCH, anyways……
Hello Steve, Prayers for relief & healing! I am on pain meds since my 2nd Compression Fracture of my lower back--Pain was tremendous, also have arthritis in the back of my neck badly & all over my body --knees hurt when I get up & down, so know somewhat of how you feel & difficult in stopping any meds that relieve pain even for a little while & I hate taking meds--but at age 86 the body is wearing out (87 in July) 67 is still young but depends on the mileage a person travels & works their body! SAD!! I will pray for you & please pray for me & may God answer with His goodness & mercies! Hope Marci is doing okay & wait awhile the weather temps will change, as they always do in MO!! Tami says it was really hot here today--had to go to Jackson, MO to see her Pain DR & have blood drawn for Lab tests! God Bless! Ma
 
Remember if you’re in pain you ain’t dead. O man that’s a terrible joke! Good luck and god bless you
Always here to pray when someone asks , If I can still pray I know Im alive.
We had to replace one wall of our dog kennel today: Digging post holes with a post hole digger, stringing fence. Lots of work and it hurt us, but: We survived. 3-1/2 hours, it was the most physical labor I’ve done in a long time. It really felt good to sweat.
 
Top